# SDR 2006UALA01824

- Difficulty date: July 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 52,076 hours, 27,990 cycles
- Engine: Ge CFM56*
- System (JASC): 3442 · Weather Radar System
- Part: Relay
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FAILURE OF WEATHER RADAR AND NR 1 GENERATOR PROBLEMS.  FAULTY TRANSFER RELAY R3.  REPLACED TRANSFER RELAY R3.
